Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2017 (2017), Article ID 2402731, 11 pages
https://doi.org/10.1155/2017/2402731
Case Report

Catatonia Secondary to Sudden Clozapine Withdrawal: A Case with Three Repeated Episodes and a Literature Review

1College of Medicine, University of Kentucky, Lexington, KY 40506, USA
2Pharmacy, Eastern State Hospital, Lexington, KY 40511, USA
3University of Kentucky Mental Health Research Center, Eastern State Hospital, Lexington, KY 40511, USA
4Psychiatry and Neurosciences Research Group (CTS-549), Institute of Neurosciences, University of Granada, 18971 Granada, Spain
5Biomedical Research Centre in Mental Health Net (CIBERSAM), Santiago Apóstol Hospital, University of the Basque Country, 01004 Vitoria-Gasteiz, Spain

Correspondence should be addressed to Jose de Leon

Received 27 January 2017; Accepted 26 February 2017; Published 15 March 2017

Academic Editor: Toshiya Inada

Copyright © 2017 John Bilbily et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Supplementary Material

Twelve MLADRCAT figures: nine from previously published patients (Figures S1–S9) and three catatonic episodes of our patient (Figures S10–S12).

  1. Supplementary Material